Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Breathlessness, chest tightness, stomach bloating. Taking levocetrizine. History of allergic rhinitis. Causes for symptoms?

Hello sir , I am facing shortness of breathe with chest tightening and bloated stomach, I am having problem of allergic rhinitis from last 7 to 8 years, I have been taking levocetrizine with montelukast whenever I have cold and breathing problems,even I have been diagnosed with deviated septum and some polyps in my nose. I wanted to know that are my problems of breathing due to my nose or some infection inside....
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Difficulty in breathing or tightness of chest, in the background of allergic rhinitis and other respiratory problems, could be due to a bronchitis (i.e. inflammation and spasms of the air passages). Asthmatic bronchitis is frequenty associated with allergic respiratory symptoms. If you are having symptoms of cough with yellowish sputum or high fever with chills, then it is likely that you may be having a lung infection. I would advise you top have a chest examination done by a doctor to ascertain the cause of your breathing difficulty and chest tightness.

The bloated sensation in your stomach could be unrelated to your respiratory symptoms, and could be due to an acidity or stomach ulcer problem . For this you can use antacids, avoid spicy and oily foods, and have regular meals on time.

Best wishes,
Dr. Sheeba Stephen
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor